RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2011, Volume 75, Issue 4, Pages 29–48 (Mi izv4277)  

On the blow-up of internal gravitational waves with non-linear sources

M. O. Korpusov

M. V. Lomonosov Moscow State University, Faculty of Physics

Abstract: We consider an equation of internal gravitational waves in a stratified fluid in which non-linear sources of a general form are taken into account. In the case of the corresponding initial-boundary-value problem in a bounded domain with homogeneous Dirichlet conditions on the boundary, we prove the local-in-time solubility and also obtain sufficient conditions for the blow-up of a solution in finite time.

Keywords: blow-up, non-linear initial-boundary-value problem, internal waves, equation of Sobolev type.

DOI: https://doi.org/10.4213/im4277

Full text: PDF file (569 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2011, 75:4, 691–710

Bibliographic databases:

UDC: 517.957
MSC: Primary 76B15; Secondary 35Q75
Received: 16.12.2009

Citation: M. O. Korpusov, “On the blow-up of internal gravitational waves with non-linear sources”, Izv. RAN. Ser. Mat., 75:4 (2011), 29–48; Izv. Math., 75:4 (2011), 691–710

Citation in format AMSBIB
\Bibitem{Kor11}
\by M.~O.~Korpusov
\paper On the blow-up of internal gravitational waves with non-linear sources
\jour Izv. RAN. Ser. Mat.
\yr 2011
\vol 75
\issue 4
\pages 29--48
\mathnet{http://mi.mathnet.ru/izv4277}
\crossref{https://doi.org/10.4213/im4277}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2866186}
\zmath{https://zbmath.org/?q=an:05955867}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011IzMat..75..691K}
\elib{http://elibrary.ru/item.asp?id=20358800}
\transl
\jour Izv. Math.
\yr 2011
\vol 75
\issue 4
\pages 691--710
\crossref{https://doi.org/10.1070/IM2011v075n04ABEH002550}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000294215000003}
\elib{http://elibrary.ru/item.asp?id=18008170}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80053538979}


Linking options:
  • http://mi.mathnet.ru/eng/izv4277
  • https://doi.org/10.4213/im4277
  • http://mi.mathnet.ru/eng/izv/v75/i4/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:406
    Full text:76
    References:39
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019